MAUDE Adverse Event Report: BARD ACCESS SYSTEMS POWERPORT TI, 9.6 FR. SILICONE, INTER. KIT WITH SUTURE PLUG S/L; IMPLANTABLE PORT

BARD ACCESS SYSTEMS POWERPORT TI, 9.6 FR. SILICONE, INTER. KIT WITH SUTURE PLUG S/L; IMPLANTABLE PORT
Model Number 1759600
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Bruise/Contusion (1754)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a manufacturing review will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.
 
Event or Problem Description
It was reported that during chemotherapy treatment, the patient port allegedly flipped and was manually rotated by the health care provider.There was no reported patient injury.

Brand Name
POWERPORT TI, 9.6 FR. SILICONE, INTER. KIT WITH SUTURE PLUG S/L
Common Device Name
IMPLANTABLE PORT
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key8057104
Report Number3006260740-2018-03202
Device Sequence Number1586396
Product Code LJT
UDI-Device Identifier00801741026850
UDI-Public(01)00801741026850
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K073423
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/09/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1759600
Device Catalogue Number1759600
Device Lot NumberRECN1501
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/16/2018
Initial Report FDA Received Date11/09/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age84 YR
Patient Weight61